# SDR CALA2015100594565

- Difficulty date: October 2, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 44,374 hours, 18,997 cycles
- Engine: Iae V2527A5
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

PACKS ON WITH APU, CABIN FILLED WITH SMOKE & APU AUTO SHUTDOWN.  REPLACED APU IAW AMM 49-11-98-890-001-A.
